Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffer from osteoporosis. Back pain. Treated with physiotherapy. Parkinson s suspected. Diarrhea. Due to medication?

My mom is 75 yrs old, and is ailing from ostreoporosis, Complained of back pain and she is not able to move.. Last week, she was admitted and was treated with tractions of 5 kg and mild heat -electic wave treatment followed by physiotherapy.
The doctors suspected her for suffering from mild parkinsons. Last Satuday, she was discharged from hospital and is under medications and physiotherapy. Since last night, she is suffering from loose motions. Is it because of the medicenes?
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
hallo dear friend
i hv studied your case
yes that can be because of medication or gastric infection
in old age gastric mucosa can not tolerate strong medication
you have to see by stopping medication loose motion stops or not

take calcium suppliment with vit D , calcitriol nasal spray for osteoporosis

take rest , take some analgesic , hot or cold fomentation
avoid lifting weights
sit with taking support to your back
continue spine extension exersizes

you may need MRI SPINE
Answered: Sat, 4 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Medicines may be responsible / usually they are -
But it is difficult to predict in a given case - without the details of all the medications; sometimes, even with them!
Discuss with your doctor / the dose reduced or drug changed...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor